Imitrex Allergic Reaction

3 Replies Updated



Conversation Starter

Nascarmom1 Says:


I recently went to the ER with a hemiplegic migraine. I have inherited these from my Grandmother and was diagnosed 3 years ago after suffering horrible headaches since my youth.I use tramadol and fioricet to control them and usually end up once a year in ER for shot of Nubane(SP) I told the ER Dr I could not have Imitrex as I had allergic reactions in the past. She gave me the shot anyway. I was on the couch for 2 weeks after the shot unable to walk talk or eat. I returned to work as I had no more vacation or sick time left. I worked a full week and then was put on medical leave by my supervisor. There were times I could not comprehend (I am a medical secretary in Physical therapy dept at the same hospital where shot was given) where I was or what I was there for. I also wet my pants, have horrible stomach pains and am still very uncoordinated. My main question is does the allergic reaction cause permanent damage? Because I am on public aid insurance I have 2 more weeks before I can see a neurologist. Any suggestions??? I am currently taking Zoloft, Xanax as needed and am on hormone replacements (peri menopause.) I am very intellegent but now feel like my brain does not always do what it should. Thank you for your help!



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
hekela Says:

Has anyone ever suggested to you 5-HTP supplements? It naturally increases the seretonin in your brain to help with headaches. It's helped me with mine.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Cassie Says:

I have gone to the ER at least 4 times in the past year for my migraines. The last time I went for it, the nurse gave me imitrex. I started having a burning feeling in the back of my neck and then started shaking uncontrollably. Then my neck and head got really stiff. I asked her about it and she told me it was normal and left me. I was fine the day after but I saw my doctor and she said I might want to try it again. So I did and the same things happened but I also ended up having a burning feeling in my throat. I could breathe, but I am curious as to whether this was an allergic reaction. If it is, then is it just imitrex that I can't take or is there a specific thing in imitrex that caused my symtoms?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Rachel Moron Says:

I would like to suggest that ..before you start using any medication, be sure to inform your doctor or take advice from doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

sudden allergic reaction after taking imitrex for years
I have taken all sumatriptans ever made probably with Dr. reddys being used currently. I have taken imitrex since it was... 1 reply
Allergic reaction to solodyn
My son suffered an allergic reaction to solodyn. He was prescribed for acne. He was on the medication for 1 month with n... 40 replies
allergic reactions to atenolol
I have hives and i am curious if there is any documentation on this type of reaction to atenolol? ## First of all, I wou... 27 replies
Allergic reactions to CIPRO
Anyone besides me having issues after having taken Cipro? Was discontinued by my doctor after 3 days. I have burning sen... 7 replies
Allergic reaction prednisone Zithromax
I am on vacation in Mexico. I have an awful wet cough and asthma symptoms. I have had this before and been medicated wit... 5 replies
allergic reaction to clindesse
Has any women had a reaction to using Clindesse vaginal cream? I am having serious itching and burning after my one dose... 5 replies
Allergic reaction to Lyrica
I would like to know if there are any sulfa product in this medication? I am diabetic and have nerve damage in feet and ... 4 replies
allergic reaction to morphine
I took to 15 mg 24 extended release morphine pills and slowly ot started making me feel sick and after about 8 hours it ... 3 replies
allergic reaction to naltrexone
Hi, I am trying to understand the differences between Naloxone and Naltrexone because I was prescribed Naltrexone tablet... 3 replies
Allergic reaction to nambumetone
I was prescribed this medication for inflammation. I had a reaction that has lasted over a month after only taking seven... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 January 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA